# SDR SIMA20150616005

- Difficulty date: June 16, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 37,510 hours, 33,537 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 14523107405
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  FWD PRESS BULKHEAD DAMAGED BETWEEN STRINGER 13L & 15L.  PERFORMED REPAIR OF FWD PRESS BULKHEAD DAMAGE IAW ERS-EM-53MR-1427.
